# SDR CA020412013

- Difficulty date: April 8, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Boeing 727260
- Aircraft time: 32,090 hours, 15,755 cycles
- Engine: Pwa JT8D17
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge Pin
- Condition: Loose
- Location: Cargo Door
- Component: Cargo Door, Boeing, 727260
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING B CHECK INSPECTION, MAIN CARGO DOOR HINGE PIN WAS FOUND MIGRATING AFT APROX. 6 INCHES. HINGE PIN REPOSITIONED AND SAFETIED.
